A 28-year-old female asked:
Disclaimer

ADHD, anxiety and depression. Is it normal for my doctor to have me on vistaril, Wellbutrin, and Abilify (aripiprazole)? No stimulant or benzos. Not seeking drugs but I told him these meds are making it worse

1 doctor answer
Dr. M. Hytham Beck
42 years experience in General Surgery
See a psychiatrist: see a apecialist you are not on any medicine for ADHD you are taking medication for depression and anxiety sometime that could make ADHD worst see a specialist for proper diagnosis and treatment
Answered on May 17, 2015
2
2 comments
1
1 thank
Dr. Roxanne Lewis
Specializes in Clinical Psychology
THe medication Wellbutrin has been shown to be helpful for folks with ADHD--but if your attention problems are the result of depression then you may see some improvement--but the vistaril can cause sedation. If you are not having any psychotic symptoms, then perhaps you need to see a Psychiatrist you trust. If you have ADHD, and not depression, the vistaril and the abilify may create problems.
Apr 29, 2015
Dr. Roxanne Lewis
Specializes in Clinical Psychology
It is important to be certain of the exact diagnosis for which you are being treated, because the combination you are taking does not make as much sense as I would like it to make given your medication regimen. See a specialist you can trust.
Apr 29, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Michael Blumenfield
56 years experience in Psychiatry
Not usual treatment: This is not the usual treatment for ADHD Sweeping generalizations are dangerous themselves. It is possible that you misunderstood the doctor and he w ... Read More
A 50-year-old female asked:
Dr. Michael Roman
25 years experience in Internal Medicine
I would : Seek another opinion. I'm not saying your doctor is treating you incorrectly but sometimes seeing new doctor could add some different insight on you ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Susan Arnoult
24 years experience in Family Medicine
Yes: Those symptoms sound like the very ones Abilify (aripiprazole) and Vyvanse are supposed to treat. Either the meds are not dosed right or another diagn ... Read More
A 28-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
Side effects: Headache is a reported side effect of all of these medications. Suggest informing your prescribing doctor about your headache. You and your doctor can ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month